# SDR DALA2019072204348

- Difficulty date: July 19, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 81,278 hours, 10,321 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Module
- Condition: Defective
- Location: Te Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 1612 FLIGHT 230 RDU-CDG - ATO AT 70 -75 KNOTS DUE TO FLAP EICAS MESSAGE AND TONE. CORRECTIVE ACTION: REPLACED THE FSPM, RELAY K730 AND NUMBER 4 FLAP POSITION SENSOR.
